# SDR CA020626015

- Difficulty date: June 13, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Piper PA-23-250
- Aircraft time: 11,773 hours
- Engine: Lyc IO540C4B5
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: LW15473
- Condition: Failed
- Location: Fuel System
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

(CAN) DURING A RUN-UP THE PILOT NOTICED FLUCTUATIONS OF THE ENGINES PARAMETERS AS WELL AS ONTHE FUEL FLOW INDICATOR. THE MECHANICAL FUEL PUMP WAS FOUND TO BE THE CAUSE OF THESE FLUCTUATIONS. THE PUMP WAS REPLACED.
